Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


$ n$-Gorenstein rings

Author: Hans Bjørn Foxby
Journal: Proc. Amer. Math. Soc. 42 (1974), 67-72
MSC: Primary 13H10
MathSciNet review: 0323784
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The object of this note is to study commutative noetherian n-Gorenstein rings. The first result is: if each module satisfying Samuel's conditions $ ({{\text{a}}_i})$ for some $ i \leqq n$ is an ith syzygy, then the ring is n-Gorenstein. This is the converse to a theorem of Ischebeck. The next result characterizes n-Gorenstein rings in terms of commutativity of certain rings of endomorphisms. This answers a question of Vasconcelos. Finally the last result deals with embedding of finitely generated modules into finitely generated modules of finite projective dimension.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H10

Retrieve articles in all journals with MSC: 13H10

Additional Information

PII: S 0002-9939(1974)0323784-4
Keywords: $ ({{\text{a}}_n})$- and $ ({{\text{b}}_n})$-module, nth syzgy, module without n-torsion
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia